Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the reflection of the countable chain condition

Tom 247 / 2019

Ramiro de la Vega Fundamenta Mathematicae 247 (2019), 165-170 MSC: Primary 54A25, 54G20, 54D30; Secondary 54A10. DOI: 10.4064/fm671-12-2018 Opublikowany online: 7 June 2019

Streszczenie

We study the question of when an uncountable ccc topological space $X$ contains a ccc subspace of size $\aleph _1$. We show that it does if $X$ is compact Hausdorff and more generally if $X$ is Hausdorff with $\mathrm {pct}(X) \leq \aleph _1$. For each regular cardinal $\kappa $, an example is constructed of a ccc Tikhonov space of size $\kappa $ and countable pseudocharacter but with no uncountable ccc subspace of size less than $\kappa $. We also give a ccc compact $T_1$ space of size $\kappa $ with no uncountable ccc subspace of size less than $\kappa $.

Autorzy

  • Ramiro de la VegaDepartamento de Matemáticas
    Universidad de los Andes
    Bogotá, Colombia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek